By Topic

A note on Hansmann's 1934 family of distributions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Pawula, R.F. ; Random Applications, Montrose, CO, USA ; Rice, S.O.

The family of distributions introduced by G.H. Hansmann in 1934 is considered. Apparently, it has gone unnoticed for over fifty years that there is a major error in Hansmann's work and that his solutions are incomplete in some cases. It is shown how to complete them and the necessity of doing so is demonstrated by means of two examples

Published in:

Information Theory, IEEE Transactions on  (Volume:35 ,  Issue: 4 )